Alert archive / Tennessee / River Flood Advisories in 2021
River Flood Advisory 61, NWS Nashville, TN
NWS Nashville, TN issued this river flood advisory at Mar 28, 2021, 12:35 PM CDT for Bedford County, Tennessee. It was in force for 12 hr.
The area
The outline as issued.
The facts
- Issued
- Mar 28, 2021, 12:35 PM CDT (17:35 UTC)
- Expired
- Mar 29, 2021, 12:09 AM CDT
- In force
- 12 hr
- Issued by
- NWS Nashville, TN
- Area
- Storm-based polygon
County Bedford County, TN
The radar
The Northeast Alabama radar (KHTX), 69 km from the middle of the area, began a volume at 17:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Wartrace Creek at Wartrace (WRTT1). The gauge peaked at 13.21 ft at Mar 28, 2021, 9:00 AM CDT.
- Action stage
- 9 ft
- Minor stage
- 14 ft
- Moderate stage
- 17 ft
- Major stage
- 20 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03597590, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
499
WGUS84 KOHX 281735
FLSOHX
Flood Advisory
National Weather Service Nashville TN
1235 PM CDT Sun Mar 28 2021
...The National Weather Service in Nashville has issued a Flood
Advisory for the following rivers in Tennessee...
Wartrace Creek Near Wartrace affecting Bedford County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Flood Advisory means river or stream flows are elevated, or
ponding of water in urban or other areas is occurring or is imminent.
Stay tuned to further developments by listening to your local radio,
television, or NOAA Weather Radio for further information.
Additional information is available at www.weather.gov.
TNC003-290545-
/O.NEW.KOHX.FL.Y.0061.210328T1735Z-000000T0000Z/
/WRTT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1235 PM CDT Sun Mar 28 2021
The National Weather Service in Nashville has issued a
* Flood Advisory for
the Wartrace Creek Near Wartrace.
* From this afternoon until further notice.
* At 12:00 PM CDT Sunday the stage was 12.3 feet and falling.
* Action stage is 9.0 feet.
* Flood stage is 14.0 feet.
* Forecast...No forecast is available for this location.
* Impact...At 14.0 feet, Water has inundated most of Winette Ayers
Park.
&&
LAT...LON 3547 8635 3552 8637 3558 8636 3556 8627
3552 8630 3547 8633
$$
071 follow-up statement
884
WGUS84 KOHX 290509
FLSOHX
Flood Advisory
National Weather Service Nashville TN
1209 AM CDT Mon Mar 29 2021
...The Flood Advisory is cancelled for the following rivers in
Tennessee...
Wartrace Creek Near Wartrace affecting Bedford County.
TNC003-290615-
/O.CAN.KOHX.FL.Y.0061.000000T0000Z-210329T0509Z/
/WRTT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1209 AM CDT Mon Mar 29 2021
...The Flood Advisory for the Wartrace Creek Near Wartrace has been
cancelled...
The Flood Advisory is cancelled for
the Wartrace Creek Near Wartrace.
* At 11:00 PM CDT Sunday the stage was 4.7 feet and falling.
* Flood stage is 14.0 feet.
* The creek has fallen below action stage.
* Forecast...The creek will continue falling over the next several
days.
&&
LAT...LON 3547 8635 3552 8637 3558 8636 3556 8627
3552 8630 3547 8633
$$
ShamburgerWhat forecasters said that day
The local office's own words before this river flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this river flood advisory went out at Mar 28, 12:22 PM CDT, 13 minutes earlier.
Area forecast discussion, Mar 28, 12:22 PM CDT, 13 minutes before
Area Forecast Discussion National Weather Service Nashville TN 1222 PM CDT Sun Mar 28 2021 .UPDATE... FOR 18Z AVIATION DISCUSSION. && .DISCUSSION... Frontal boundary has cleared our area pushing out any remaining prcp chances. Mostly sunny conditions will continue to fill in behind, with temps remaining on the cooler side today. While the prcp has left the area, we continue to experience the lingering impacts from all of the heavy rainfall over the past 24-30 hours. Most of the area experienced 2 to 6" with some areas seeing upwards of 8" to 10" based on radar estimates. Still have a few flash flood warnings ongoing and will keep the flash flood watch until those expire. While the flash flood watch/warning will be expired today, flood advisories and warnings will likely be ongoing over several days as several rivers are in flood stage. && .AVIATION... 18Z TAF DISCUSSION. VFR at CKV/BNA/MQY with cigs improving to VFR at CSV within the next hour or two. VFR conditions will remain in place for the remainder of the TAF period. Gusty northerly winds will calm down by 01Z and begin to become more southeasterly by 13Z to 15Z tomorrow. && .OHX WATCHES/WARNINGS/ADVISORIES... NONE. && DISCUSSION......Adcock AVIATION........Adcock
Hazardous weather outlook, Mar 28, 6:29 AM CDT, 6 hours 6 minutes before
Hazardous Weather Outlook National Weather Service Nashville TN 629 AM CDT Sun Mar 28 2021 TNZ005>011-023>034-056>066-075-077>080-093>095-291130- Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Pickett-Houston- Humphreys-Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith-Jackson- Putnam-Overton-Fentress-Perry-Hickman-Lewis-Williamson-Maury- Marshall-Rutherford-Cannon-De Kalb-White-Cumberland-Bedford-Coffee- Warren-Grundy-Van Buren-Wayne-Lawrence-Giles- 629 AM CDT Sun Mar 28 2021 This Hazardous Weather Outlook is for Middle Tennessee. .DAY ONE...Today and tonight. Showers will be ending this morning from west to east. However, given the very high rainfall amounts that fell overnight, area creek and stream levels will likely be rising through the day. Stay alert as additional river flood warnings may need to be issued for your area. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Stream and creek levels will remain elevated into mid week. River flood warnings and/or advisories may be posted for your area. Otherwise, it will be turning colder toward the end of this work week. Low temperatures will fall to near freezing for many areas by both Thursday and Friday mornings. Stay tuned as possible frost and/or freeze warnings may be issued later this week. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. 21
In the hours before
Local storm report, Mar 28, 8:47 AM CDT, 3 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
847 AM CDT SUN MAR 28 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 AM FLASH FLOOD 3 SE BERRY HILL 36.09N 86.73W
03/28/2021 DAVIDSON TN EMERGENCY MNGR
*** 1 FATAL *** CAR RECOVERED FROM 7 MILE CREEK BEHIND
WALMART AT HARDING PLACE AND NOLENSVILLE. 1 FATALITY
CONFIRMED.
&&
EVENT NUMBER OHX2100406
BWLocal storm report, Mar 28, 9:06 AM CDT, 3 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
906 AM CDT SUN MAR 28 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 AM FLASH FLOOD NASHBORO VILLAGE 36.10N 86.65W
03/28/2021 DAVIDSON TN LAW ENFORCEMENT
*** 1 FATAL *** DECEASED FLOODING VICTIM FOUND NEAR
NASHBORO BLVD AND FLINTLOCK CT.
&&
EVENT NUMBER OHX2100407
BWLocal storm report, Mar 28, 9:27 AM CDT, 3 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
927 AM CDT SUN MAR 28 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 AM FLASH FLOOD 1 ENE MOUNT JULIET 36.21N 86.50W
03/28/2021 WILSON TN LAW ENFORCEMENT
WOODRIDGE PLACE BRIDGE DAMAGED BY FLOOD WATERS.
IMPASSABLE.
&&
EVENT NUMBER OHX2100408
BWLocal storm report, Mar 28, 11:05 AM CDT, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1105 AM CDT SUN MAR 28 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 AM FLASH FLOOD 2 ENE CRIEVE HALL 36.08N 86.73W
03/28/2021 DAVIDSON TN LAW ENFORCEMENT
*** 2 FATAL *** 2 DECEASED FOUND NEAR SEVEN MILE CREEK
AT EDMONDSON PK AND NOLENSVILLE PK.
&&
EVENT NUMBER OHX2100409
BWLocal storm report, Mar 28, 12:26 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1226 PM CDT SUN MAR 28 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 AM FLASH FLOOD 4 SE BON AQUA 35.91N 87.28W
03/28/2021 HICKMAN TN SOCIAL MEDIA
2 BRIDGES WASHED OUT ON OLD HADLEY SCHOOL ROAD IN BON
AQUA.
&&
EVENT NUMBER OHX2100410
BWLocal storm report, Mar 28, 12:32 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1232 PM CDT SUN MAR 28 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1200 PM FLASH FLOOD BELLEVUE 36.06N 86.94W
03/28/2021 DAVIDSON TN SOCIAL MEDIA
THE HARPETH RIVER HAS RISEN OUT OF ITS BANKS AND IS
FLOWING SEVERAL FEET DEEP OVER OLD HARDING PIKE IN
BELLEVUE.
&&
EVENT NUMBER OHX2100411
BWThe office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 27, 7:05 PM CDT | Special Weather Statement | OHX | Maury | 40 min |
| Mar 27, 7:13 PM CDT | Severe Thunderstorm Warning | OHX | Hickman, Lewis, Maury | 32 min |
| Mar 27, 7:32 PM CDT | Severe Thunderstorm Warning | OHX | Bedford, Cannon, Coffee, DeKalb, Rutherford, Warren | 43 min |
| Mar 27, 7:35 PM CDT | Flash Flood Warning | OHX | Bedford, Cannon, Rutherford, Williamson | 3 hr |
| Mar 27, 7:35 PM CDT | Special Weather Statement | OHX | DeKalb | 40 min |
| Mar 27, 7:39 PM CDT | Special Weather Statement | OHX | Davidson | 36 min |
| Mar 27, 8:04 PM CDT | Special Weather Statement | OHX | Davidson | 26 min |
| Mar 27, 8:08 PM CDT | Special Weather Statement | OHX | Hickman | 37 min |
| Mar 27, 8:14 PM CDT | Special Weather Statement | OHX | Van Buren, Warren, White | 31 min |
| Mar 27, 8:46 PM CDT | Special Weather Statement | OHX | Cumberland, White | 44 min |
| Mar 27, 8:49 PM CDT | Severe Thunderstorm Warning | OHX | Hickman, Humphreys, Perry | 41 min |
| Mar 27, 9:00 PM CDT | Special Weather Statement | OHX | Rutherford | 45 min |
| Mar 27, 9:02 PM CDT | Flash Flood Warning | OHX | Dickson, Hickman, Humphreys, Lewis, Maury, Perry | 14 hr |
| Mar 27, 9:13 PM CDT | Special Weather Statement | OHX | Davidson | 47 min |
| Mar 27, 9:22 PM CDT | Flash Flood Warning | OHX | Cheatham, Davidson, Dickson, Williamson | 14 hr |
| Mar 27, 9:27 PM CDT | Severe Thunderstorm Warning | OHX | Dickson, Hickman, Maury | 33 min |
| Mar 27, 9:35 PM CDT | Flash Flood Warning | OHX | Marshall, Maury, Rutherford, Williamson | 13 hr |
| Mar 27, 9:45 PM CDT | Special Weather Statement | OHX | Cumberland | 45 min |
| Mar 27, 9:49 PM CDT | River Flood Warning | OHX | Hickman | 6 days |
| Mar 27, 9:55 PM CDT | Severe Thunderstorm Warning | OHX | Cumberland, White | 20 min |
| Mar 27, 9:59 PM CDT | Severe Thunderstorm Warning | OHX | Hickman, Maury, Williamson | 31 min |
| Mar 27, 10:05 PM CDT | Flash Flood Warning | OHX | Cheatham, Davidson, Dickson, Robertson | 11 hr |
| Mar 27, 10:09 PM CDT | Flash Flood Warning | OHX | Davidson, Rutherford, Wilson | 11 hr |
| Mar 27, 10:17 PM CDT | Flash Flood Warning | OHX | Cannon, DeKalb, Putnam, Smith, Van Buren, Warren and 1 more | 12 hr |
| Mar 27, 10:20 PM CDT | Flash Flood Warning | OHX | Dickson, Houston, Humphreys | 11 hr |
| Mar 27, 10:29 PM CDT | Severe Thunderstorm Warning | OHX | Davidson, Rutherford, Williamson | 31 min |
| Mar 27, 10:37 PM CDT | Flash Flood Warning | OHX | Bedford, Cannon, Coffee, Rutherford, Warren, Williamson and 1 more | 11 hr |
| Mar 27, 10:45 PM CDT | River Flood Warning | OHX | Perry | 65 hr |
| Mar 27, 10:52 PM CDT | River Flood Advisory | OHX | Davidson | 13 days |
| Mar 27, 11:02 PM CDT | Special Weather Statement | OHX | Dickson, Hickman, Humphreys, Perry | 43 min |
| Mar 27, 11:08 PM CDT | Flash Flood Warning | OHX | Clay, Jackson, Macon, Putnam, Smith, Sumner and 2 more | 11 hr |
| Mar 27, 11:13 PM CDT | Special Weather Statement | OHX | Wilson | 32 min |
| Mar 27, 11:37 PM CDT | River Flood Advisory | OHX | Humphreys | 3 days |
| Mar 27, 11:37 PM CDT | River Flood Advisory | OHX | Maury | 3 hr |
| Mar 27, 11:37 PM CDT | Special Weather Statement | OHX | Davidson | 23 min |
| Mar 27, 11:40 PM CDT | Special Weather Statement | OHX | Smith, Wilson | 35 min |
| Mar 27, 11:44 PM CDT | Severe Thunderstorm Warning | OHX | Davidson, Rutherford, Williamson, Wilson | 31 min |
| Mar 27, 11:57 PM CDT | Flash Flood Warning | OHX | Clay, Fentress, Overton, Pickett, Putnam | 11 hr |
| Mar 28, 12:04 AM CDT | Flash Flood Warning | OHX | Davidson, Robertson, Sumner, Trousdale, Wilson | 6 hr |
| Mar 28, 12:13 AM CDT | River Flood Warning | OHX | Davidson | 11 hr |
| Mar 28, 12:13 AM CDT | River Flood Warning | OHX | Davidson | 6 hr |
| Mar 28, 12:13 AM CDT | River Flood Warning | OHX | Davidson | 15 hr |
| Mar 28, 12:13 AM CDT | River Flood Warning | OHX | Davidson | 15 hr |
| Mar 28, 12:15 AM CDT | Special Weather Statement | OHX | Wilson | 30 min |
| Mar 28, 12:17 AM CDT | Severe Thunderstorm Warning | OHX | Hickman, Lawrence, Lewis, Perry, Wayne | 43 min |
| Mar 28, 12:41 AM CDT | Flash Flood Warning | OHX | Davidson, Williamson, Wilson | 4 hr |
| Mar 28, 12:54 AM CDT | Severe Thunderstorm Warning | OHX | Giles, Hickman, Lawrence, Lewis, Marshall, Maury and 2 more | 36 min |
| Mar 28, 1:02 AM CDT | River Flood Warning | OHX | Hickman | 18 hr |
| Mar 28, 1:13 AM CDT | Special Weather Statement | OHX | Smith | 32 min |
| Mar 28, 1:25 AM CDT | Severe Thunderstorm Warning | OHX | Bedford, Cannon, Coffee, Giles, Lawrence, Marshall and 3 more | 35 min |
| Mar 28, 1:34 AM CDT | Special Weather Statement | OHX | Fentress, Overton, Putnam | 41 min |
| Mar 28, 1:44 AM CDT | Severe Thunderstorm Warning | OHX | Cannon, DeKalb, Rutherford, Wilson | 31 min |
| Mar 28, 1:54 AM CDT | Severe Thunderstorm Warning | OHX | Bedford, Giles, Lawrence, Marshall | 36 min |
| Mar 28, 2:07 AM CDT | River Flood Warning | OHX | Maury | 69 hr |
| Mar 28, 2:09 AM CDT | Special Weather Statement | OHX | DeKalb, Putnam | 51 min |
| Mar 28, 2:36 AM CDT | Areal Flood Advisory | OHX | Giles, Lawrence, Marshall, Wayne | 6 hr |
| Mar 28, 2:57 AM CDT | Special Weather Statement | OHX | Coffee, Grundy, Van Buren, Warren | 63 min |
| Mar 28, 2:58 AM CDT | Special Weather Statement | OHX | Cumberland, Fentress, White | 77 min |
| Mar 28, 3:25 AM CDT | River Flood Warning | OHX | Davidson | 61 hr |
| Mar 28, 3:25 AM CDT | River Flood Warning | OHX | Davidson | 18 hr |
| Mar 28, 3:25 AM CDT | River Flood Warning | OHX | Davidson | 61 hr |
| Mar 28, 3:25 AM CDT | River Flood Warning | OHX | Davidson | 61 hr |
| Mar 28, 3:25 AM CDT | River Flood Warning | OHX | Davidson | 61 hr |
| Mar 28, 3:30 AM CDT | River Flood Warning | OHX | Davidson | 63 hr |
| Mar 28, 3:30 AM CDT | River Flood Warning | OHX | Davidson | 63 hr |
| Mar 28, 3:54 AM CDT | River Flood Warning | OHX | Humphreys | 6 days |
| Mar 28, 5:44 AM CDT | River Flood Advisory | OHX | Marshall | 38 hr |
| Mar 28, 5:44 AM CDT | River Flood Advisory | OHX | Bedford, Marshall | 26 hr |
| Mar 28, 5:44 AM CDT | River Flood Advisory | OHX | Perry, Wayne | 30 hr |
| Mar 28, 5:44 AM CDT | River Flood Advisory | OHX | Giles | 43 hr |
| Mar 28, 5:44 AM CDT | River Flood Advisory | OHX | Lawrence | 23 hr |
| Mar 28, 5:52 AM CDT | Areal Flood Advisory | OHX | Davidson, Robertson, Sumner, Trousdale, Wilson | 3 hr |
| Mar 28, 6:03 AM CDT | River Flood Advisory | OHX | Cheatham | 72 hr |
| Mar 28, 7:28 AM CDT | River Flood Warning | OHX | Williamson | 28 hr |
| Mar 28, 8:56 AM CDT | River Flood Warning | OHX | Hickman | 3 days |
| Mar 28, 10:39 AM CDT | Areal Flood Advisory | OHX | Cannon, Clay, Cumberland, DeKalb, Fentress, Jackson and 6 more | 3 hr |
| Mar 28, 11:54 AM CDT | River Flood Warning | OHX | Sumner, Trousdale, Wilson | 43 hr |
| Mar 28, 12:30 PM CDT | River Flood Advisory | OHX | Smith | 23 hr |
Nearby
River Flood Advisories in Tennessee, 2021Every river flood advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.